# SDR ZW0A0108318

- Difficulty date: September 8, 2001
- Submitted: September 11, 2001
- Operation: Air carrier
- Aircraft: N911TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49182
- Aircraft time: 55,370 hours, 28,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION ON FLOOR SUPPORT AT RBL 44, STA 180 TO 200.  INSTALLED NEW FLOOR SUPPORT PER SRM 51-30-7 AND SPM 6-70-01.
